SYNTHES GMBH SYNPOR SMOOTH SQUARE SHEET 50MMX50MM/0.8MM THICK-STERILE; MESH, SURGICAL, POLYMERIC
Back to Search Results |
| Model Number |
08.510.220S |
| Medical Device Problem Code |
Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional procodes: ftm, gwo.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from china reports an event as follows: it was reported that on (b)(6) 2021, during comprehensive nasal surgery, the product in question was found with material defects.Upon opening the packing, delamination of the rough and smooth surfaces was noted by the specialist, and some particles came off the component.Another device was used to complete the procedure.There were no reported adverse patient consequences.No further information is available.This report is for a synpor smooth square sheet 50mmx50mm/0.8mm thick-sterile.This is report 1 of 1 for (b)(4).